MathSciNet Relay Station
MathSciNet bibliographic data
MR2486662 82B20 (05C10 81S99)
Fidkowski, Lukasz; Freedman, Michael; Nayak, Chetan; Walker, Kevin; Wang, Zhenghan From string nets to nonabelions. Comm. Math. Phys. 287 (2009), no. 3, 805–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement